# SDR DALA2023030701662

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 59,868 hours, 42,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AISLE OVERHEAD EMERGENCY LIGHT COVER IS MISSING AT ROW 3. MAINTENANCE INSTALLED A NEW COVER. OK FOR SERVICE. (LP #9677521)
